MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that the device, trs-robo-8, anchor tissue retrieval system, was used in a robot/lap chole procedure on (b)(6) 2025 and "anchor bags ripped upon exiting the patient with the specimen.No injury to the patient.¿.Further assessment found "failure of bag, seam split downside".No device fragments or portions of specimen fell into the patient.There was no contamination and no change in the wound classification, but "incision expanded to retrieve gallbladder, had to put in a fascial stitch.".The procedure was completed with a delay of "maybe 7 minutes to retrieve gallbladder and then close incision".There was "no extended stay, no long term affect to patient".This report is being raised due to the reported injury of extended incision requiring fascial stitch.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Correction: a correction has been made to h6 clinical code.Additional manufacturer narrative: an examination of the returned used device trs-robo-8 found that the specimen bag was ripped at the seal.Examination was done of one device since the other device was not returned for examination.Root cause cannot be determined, however, based upon the ifu; a possible cause of this event could be using sharp and electro-surgical devices that cause the bag to rip.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of three (3) devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 43 reports, regarding 47 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised to not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A customer reported that the device, trs-robo-8, anchor tissue retrieval system, was used in a robot/lap chole procedure on (b)(6) 2025 and "anchor bags ripped upon exiting the patient with the specimen.No injury to the patient.¿.Further assessment found "failure of bag, seam split downside".No device fragments or portions of specimen fell into the patient.There was no contamination and no change in the wound classification, but "incision expanded to retrieve gallbladder, had to put in a fascial stitch.".The procedure was completed with a delay of "maybe 7 minutes to retrieve gallbladder and then close incision".There was "no extended stay, no long-term affect to patient".This report is being raised due to the reported injury of extended incision requiring fascial stitch.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key21708315
Report Number3007305485-2025-00060
Device Sequence Number4682235
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)270531(10)202405314
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202405314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic